RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 6, Issue 2  


Estimates of decay rate for solution to parabolic equation with non-power nonlinearities
E. R. Andriyanova
3
Splitting of some spaces of analytic functions
V. N. Dilnyi
26
Entire functions with fine asymptotic estimates for convex functions
K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov
36
Phantom asymptotic solutions
L. A. Kalyakin
45
Boundedness of solutions to anisotropic second order elliptic equations in unbounded domains
L. M. Kozhevnikova, A. A. Khadzhi
67
On control of degenerate distributed systems
M. V. Plekhanova, V. E. Fedorov
78
Optimal system for the sum of two ideals admitted by the hydrodynamic type equations
S. V. Khabirov
99
Study of main scenarios of bifurcation for functional differential time-delay equations
M. G. Yumagulov, D. A. Yakshibaeva
104
Levy's phenomenon for entire functions of several variables
A. O. Kuryliak, O. B. Skaskiv, O. V. Zrum
113
Description of zero sequences for holomorphic and meromorphic functions of finite $\lambda$-type in a closed half-strip
N. B. Sokulska
123
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019